A NOTE ON STRONG CONVERGENCE OF SUMS OF INDEPENDENT RANDOM VARIABLES UNDER SUB-LINEAR EXPECTATION
1
조회
0
다운로드
1
인용
0
참고문헌
키워드
초록
The sub-linear expectation space is a nonlinear expecta- tion space having advantages of modeling the uncertainty of probability and statistics. Strong convergence for non-additive probabilities or non- linear expectation are challenging issues which have raised progressive interest recently. In the sub-linear expectation space, we use capac- ity and sub-linear expectation to replace probability and expectation of classical probability theory. Recently Zhang has proved very important theorems in the sub-linear expectation space which can be looked upon as being extensions of Kolmogorov's three series theorem in classical probability theory. Zhang and Lin obtained Marcinkiewicz's strong law of large numbers for sums of independent random variables under sub- linear expectation space. In addition, they have given a theorem about strong convergence of a random series for independent random variables under sub-linear expectation. In this paper we investigate the strong convergence for sums of inde- pendent random variables under sub-linear expectation and gives also almost surely convergence of sums of independent random variables in capacity. They are extensions of strong convergence of a random series and almost surely convergence of sums for independent random variables in the framework of sub-linear expectation. By using Zhang's result, the proof rests on the methods of proof due to Petrov's result concerning the almost sure convergence of series of independent random variable. As an application Marcinkiewicz's strong law of large number for nonlinear expectation are obtained.
Abstract
The sub-linear expectation space is a nonlinear expecta- tion space having advantages of modeling the uncertainty of probability and statistics. Strong convergence for non-additive probabilities or non- linear expectation are challenging issues which have raised progressive interest recently. In the sub-linear expectation space, we use capac- ity and sub-linear expectation to replace probability and expectation of classical probability theory. Recently Zhang has proved very important theorems in the sub-linear expectation space which can be looked upon as being extensions of Kolmogorov's three series theorem in classical probability theory. Zhang and Lin obtained Marcinkiewicz's strong law of large numbers for sums of independent random variables under sub- linear expectation space. In addition, they have given a theorem about strong convergence of a random series for independent random variables under sub-linear expectation. In this paper we investigate the strong convergence for sums of inde- pendent random variables under sub-linear expectation and gives also almost surely convergence of sums of independent random variables in capacity. They are extensions of strong convergence of a random series and almost surely convergence of sums for independent random variables in the framework of sub-linear expectation. By using Zhang's result, the proof rests on the methods of proof due to Petrov's result concerning the almost sure convergence of series of independent random variable. As an application Marcinkiewicz's strong law of large number for nonlinear expectation are obtained.
참고문헌 (20)
- Z.J. Chen, "Strong lasw of large numbers for sub-linear expectation", Sci. China Math., 59(5), pp.945~954 (2016)
- Z. J. Chen, "A law of the iterated logarithm under sublinear expectations", J. Financial Engineering, 1(2), pp.1450015~ (2014)[DOI]
- Z. J. Chen, "A strong law of large numbers for non-additive probabilities", Internet. J. Approx. Reason, 54, pp.365~377 (2013)
- H. Cheng, "A strong law of large numbers for sub-linear under a general moment condition", Stat. & Probab. Lett., 116, pp.248~258 (2016)
- K. L. Chung, "Note on some strong laws of large numbers", Amer. J. Math., 69(1), pp.189~192 (1947)
- G. F. Fikhitengol'Ts, "Course in differential and integral calculus, Vol. 2" (1966), Izd-vo "Nauka"
- C. Hu, "Strong laws of large numbers for sublinear expectation under controlled 1st moment condition", Chines Ann Math. Ser. B, 39(5), pp.791~804 (2019)
- S. G. Peng, "G-expectation, G-Brownian motion and related stochastic calculus of Ito type", Proceedings of the 2005Abel Symposium, pp.541~567 (2006), Springer
- S. G. Peng, "A new central limit theorem under sublinear expectations", J. Math., 53(8), pp.1989~1994 (2008)
- S. Peng, "Survey on normal distributions, central limit theorem, Brownian motion and the related stochastic calculus under sublinear expectations", Sci. China Ser. A:Math., 52(7), pp.1391~1411 (2009)
- S. G. Peng, "Nonlinear expectations and stochastic calculus under uncertainty-with robust central limit theorem and G-Brownian motion", ~ (2010)
- V. V. Petrov, "On the strong law of large numbers", Theory Probab. Appli., 14(2), pp.183~192 (1969)
- V. V. Petrov, "On the order of growth and sums of dependent variables", Theory Probab. Appli., 18(2), pp.348~350 (1974)
- V. V. Petrov, "Limit Theorems of Probability Theory: Sequences of independent random variables" (1995), Clarendon Press
- J. P. Xu, "Three series theorem for independent random variables under sub-linear expectations with applications", Acta Math. Sin., English Ser., 35(2), pp.172~184 (2019)
- Q. Y. Wu, "Strong law of large numbers and Chover's law of the iterated logarithm under sub-linear expectation", JMAA, 460, pp.252~270 (2018)
- L. X. Zhang, "Donsker's invariance principle under the sub-linear expectation with an application to Chung's law of the iterated logarithm", Commum. Math. Stat., 3, pp.287~214 (2015)
- L. X. Zhang, "Rosenthal's inequalities for independent and negatively dependent ran-dom variables under sub-linear expectations with applications", Sci. China Math., 59(4), pp.751~768 (2016)
- "The convergencee of the sums of independent random variables under the sub-linear expectation" (2019)[URL]
- L. X. Zhang, "Marcinkiewicz's strong law of large numbers for nonlinear expectations", Stat. & Probab. Lett., 137, pp.269~276 (2018)
